Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 890
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 6  |  Issue : 2  |  Page : 105-108

Nivolumab induced vitiligo-like depigmentation in metastatic acral lentiginous melanoma


1 Department of Dermatology, Command Hospital, Chandimandir, Chandigarh, India
2 Department of Dermatology, AFMC, Pune, Maharashtra, India
3 Department of Pathology, Command Hospital, Kolkata, India

Correspondence Address:
Shekhar Neema
Department of Dermatology, AFMC, Pune, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Melanoma is an uncommon malignancy in Indian subcontinent. Dermoscopy of cutaneous metastases of malignant melanoma has been rarely reported. Immune checkpoint inhibitors are increasingly being used for management of metastatic melanoma. They are associated with frequent cutaneous adverse events. Few of the cutaneous adverse events are associated with better prognosis for melanoma. We report a rare case of metastatic acral lentiginous melanoma for rarity of dermoscopic findings of cutaneous metastases and adverse effect due to immune checkpoint inhibitor.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed628    
    Printed68    
    Emailed0    
    PDF Downloaded87    
    Comments [Add]    

Recommend this journal